# SDR R61A2024022300078

- Difficulty date: February 1, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 19,632 hours, 13,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII FR 85-87 STR 17L FOUND TO HAVE CORRODED LWR MID SUPPORT SEAL REST AT L2 DOOR. LWR MID SEAL REST WAS REPLACED IAW EMB175 SRM 51-41-01
